# SDR 2019F00143

- Difficulty date: March 7, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 10,715 hours, 7,124 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 6922435469224361
- Condition: Corroded
- Location: Rt Wing
- Part time: 10,715 hours, 7,124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, RT WING, SPAR CAP AND WEB, BETWEEN WS 37 AND WS 52. ACCOMPLISHED ENGINEERING FIELD REPAIR FR-680-0144-5291 REV- FAA FORM 8100-9 DATED 3/01/2019; FIELD REPAIR - CORROSION, RT WING, SPAR CAP AND WEB, BETWEEN WS 37 AND WS 52.
